International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 1, Pages 97-103

On Bellman-Bihari integral inequalities

Eutiquio C. Young

Florida State University, Tallahassee 32306, Florida, USA

Received 15 October 1980

Copyright © 1982 Eutiquio C. Young. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Integral inequalities of the Bellman-Bihari type are established for integrals involving an arbitrary number of independent variables.